# SDR 97ZZZX5128

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1331S
- Make and model: Cessna 182P
- Aircraft serial: 18264895
- Engine: Cont O470S
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 1048931
- Condition: Worn
- Location: Mix Lever
- Component: Facet, MA45
- Stage of operation: NR
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

INSPECTION OF ENGINE AFTER EMERGENCY LANDING FOUND WHEN MIXTURE WAS FULL RICH, MIXTURE LEVER ON CARBURETOR COULD BE PUSHED TO FULL LEAN WHILE CONTROL CABLE STAYED.  CABLE ATTACH BOLT WAS NOT WORN AT ALL, BUT CONTROL LEVER DID HAVE A GROOVE WORN INTO IT ALLOWING LEVER TO MOVE.  THE ORIGINAL LOG BOOKS WERE LOST IN 1984.  NO LOG BOOK ENTRY SINCE THEN TO INDICATE REPAIR OR OVERHAUL OF CARBURETOR.  TOTAL TIME OF AIRCRAFT AND ENGINE, 1,809.1 HOURS.  IT IS UNKNOWN IF ENGINE WAS EVER OVERHAULED.
